ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 12 - Issue 3


Theoretical Applications of Intuitionistic Fuzzy g* Semi Closed Sets
S. Pious Missier, A. Peter Arokiaraj, A. Nagarajan, A. Martina Jency File Size 496 KB
Download Certificate
Novel Results on Generalized Hilfer Fractional for Nonlinear Volterra-Fredholm Systems
Shakir M. Atshan, Ahmed A. Hamoud File Size 2.61 MB
Download Certificate
A Review on Family of Distributions
Anusha.R, Bhatracharyulu N. Ch, Jayasree. G File Size 631 B
Download Certificate
Two-step Hybrid Block Method for the Numerical Solution of Third Order Ordinary Differential Equations
AbdulAzeez Kayode Jimoh File Size 818 B
Download Certificate
The comparison of some types of convergences of double sequences in 2-quasi-normed spaces
Enkeleda Zajmi Kotonaj, Vera Hoxha, Elisabeta Peti File Size 473 B
Download Certificate
Markov Triples
D.Bratotini, M.Lewinter File Size 235 B
Download Certificate
Examining Perceptions and Awareness of the Third Wave of COVID-19 in Ibadan, Nigeria: A Household Survey
Omole Tosin O., Oyamakin Oluwafemi Samuel, Baruwa Moshood Damilola File Size 435 B
Download Certificate
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...